Fertility Friends Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
1,913 Posts
Discussion Starter · #1 ·
hi there, i know this is a silly question in the skeem of things, but me and my DH only today booked our second only ever summer holiday, first one was our honeymoon in gran carnia, anyway, we booked a holiday to greece today, our own little treat to ourselves, been saving for ages, just figured out tho that i have my period on the whole week that we are away, my periods are heavy and last for a week, so thats the whole week, im actually quite upset about it, and feel like i wont be able to go swimming or wear a bikini, or actually feel clean, as dont know about you but always feel unclean when have it.

anyway, do you know if there is anything i can do about it? dont really want to go back on the pill, as been off it for two years and feel so much better for it, but is there anything else? just feel a little let down that the only second holiday i have had in twenty eight years and its put a dampner on it already.

sorry for the silly moan, i know it is silly, but just really wanted to enjoy this holiday.

thanks
 

·
Registered
Joined
·
338 Posts
Hi kitten,
I know that your GP can give you a course of tablets to stop the bleeding. You still can have all the cramping and stuff but no blood when you're taking them.
I booked a cruise round the med straight onto a weeks stay in Tenerife a couple of xmas's ago and bled ALL the way through  :'( I never bleed for that long EVER but you know what mother natures like eh?  My SIL had had the sense to get the tablets from gp and still felt rough but at least she could still swim and wear bikini etc. I was in my shorts and bikini top all the way thru. If only she had told me about the meds beforehand......cow  ;D  ;D
Ooooh wish I was coming with you, what a nice treat for you both.
Enjoy your holiday
Sarah xx
 

·
Premium Member
Joined
·
14,698 Posts
Hiya

Make an appointment to see your gp :) When I went to Kenya last year my period was due and I went to see my gp and he gave me 3 months worth of the pill so I could take it continuously and not have a bleed. ( not what you want when you are ttc but was worth taking it for a short while!  ;) )
I think there might be something else he can give you also :)

xx
 

·
Premium Member
Joined
·
9,716 Posts
Hi

Your GP can give you Norethisterone which will stop any bleeding and doesn't give you cramps or anything.  I had it for some dysfunctional bleeding a couple of years ago and was on it about 4 months whilst waiting for a D&C and it worked fine and I felt fine.  My friend has it for the reason you want it as she goes to a lot of music festivals and camps and so doesn't want the inconveniece.

Hope your gp helps and enjoy your hols! ^holiday^

Axxxx
 

·
Registered
Joined
·
1,913 Posts
Discussion Starter · #5 ·
oh thank you so much! i didnt really want to go back on the pill at all, but if there is a tablet that will stop the bleed that would be so much better! least i can look forward to it now ^hugme^

can i ask, is this tablet a one off that you take?
 

·
Premium Member
Joined
·
1,064 Posts
hi my friends daughter had some tablets she takes when they go on hols or for school trips as she's only 12 and you can take 1or2 tablets a day then as soon as you stop them within a day or so your af will arrive if you want i can ask her what they are called.

                        mariex

             
 

·
Premium Member
Joined
·
9,716 Posts
Marie I'm sure they will be norethisterone.

Kitten as Marie says you take them everyday that you want the bleeding to stay away as soon as you stop taking them it starts.

Axxx
 
1 - 7 of 7 Posts
Top